Embedded solitons and conservation law with X(2) and X(3) nonlinear susceptibilities

M. Savescu, A. H. Kara, S. Kumar, E. V. Krishnan, M. Zaka Ullah, S. P. Moshokoa, Qin Zhou, A. Biswase

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

This paper studies embedded solitons that are confined to continuous spectrum, with X 2andX 3) nonlinear susceptibilities. Bright and singular soliton solutions are obtained by the method of undetermined coefficients. Subsequently, the Lie symmetry analysis and mapping method retrieves additional solutions to the model such as shock waves, singular solitons, cnoidal waves, and several others. Finally, a conservation law for this model is secured through the Lie symmetry analysis.

Original languageEnglish
Pages (from-to)297-303
Number of pages7
JournalActa Physica Polonica A
Volume131
Issue number2
DOIs
Publication statusPublished - Feb 1 2017

    Fingerprint

Keywords

  • and ) nonlinearities
  • Conservation laws
  • Solitons

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Savescu, M., Kara, A. H., Kumar, S., Krishnan, E. V., Ullah, M. Z., Moshokoa, S. P., Zhou, Q., & Biswase, A. (2017). Embedded solitons and conservation law with X(2) and X(3) nonlinear susceptibilities. Acta Physica Polonica A, 131(2), 297-303. https://doi.org/10.12693/APhysPolA.131.297